# SDR R61A201710300802

- Difficulty date: October 13, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17003238005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE COCKPIT FLOOR JUST AFT OF OUTBOARD RUDDER PEDAL HAS TWO (X2) AREAS OF CORROSION AS MARKED. REMOVED ALL AREAS OF CORROSION BY CUTOUT AND INSTALLED SPLICE REPAIR DOUBLER REF EDT 2017-170-088412 PERMANENT REPAIR PN 170-03238-005.
